See Alike in...

Alike App

Browser

JoAnn

986d

I have gained 60 pounds since 2017. Not all of this weight gain is bad - I’ve gone up a few cup sizes and have gained a lot of muscle because I lift. But between 2019 and now I’ve put on 30 unexplained pounds. Thyroid is fine. Labs are fine. Stopped Prozac this year when diagnosed with ADHD and now take Vyvanse and Wellbutrin. Still steadily gaining weight. I eat fairly healthy and work out 4-5x weekly. Is there anything else my doc might be missing? I’m frustrated and confused.

Top reply
    • Rosita

      868d

      Well you do lift. The meds could be part of it too.

    • Rosita

      868d

      Well you do lift. The meds could be part of it too.

    • JoAnn

      985d

      I’ve gained 9 pounds since stopping Prozac which makes 0 sense to me

    • Mela

      985d

      That sounds so frustrating!!! Do you have any other symptoms? How have you been since stopping Prozac?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion